Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on characters of algebraic groups


Author: S. A. Broughton
Journal: Proc. Amer. Math. Soc. 89 (1983), 39-40
MSC: Primary 20G05
DOI: https://doi.org/10.1090/S0002-9939-1983-0706506-X
MathSciNet review: 706506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proven that a nowhere-vanishing polynomial function on a connected algebraic group, over an algebraically closed field, is a multiple of a (one-dimensional) character.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G05

Retrieve articles in all journals with MSC: 20G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706506-X
Keywords: Character, affine algebraic group
Article copyright: © Copyright 1983 American Mathematical Society